# SDR ASAA0010167

- Difficulty date: November 11, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 65C34071
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND L2 DOOR HARD TO OPEN.  LUBED HINGES, DOOR OPERATED NORMALLY.  (M)
